Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 160, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2021, 3:11 PM MDT for Mora County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 3:11 PM MDT (21:11 UTC)
- Expired
- May 30, 2021, 3:34 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mora County, NM
The radar
The Albuquerque radar (KABX), 180 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:41 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2954 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
601
WUUS55 KABQ 302111
SVRABQ
NMC033-302215-
/O.NEW.KABQ.SV.W.0160.210530T2111Z-210530T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
311 PM MDT Sun May 30 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Mora County in northeastern New Mexico...
* Until 415 PM MDT.
* At 311 PM MDT, a severe thunderstorm was located near Holman, or
near Mora, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mora, Coyote Creek State Park, Chacon, Cleveland, Holman, Ojo
Feliz, Guadalupita, El Turquillo, Luceros and Rainsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3607 10503 3591 10531 3604 10548 3626 10529
3626 10525 3625 10524
TIME...MOT...LOC 2111Z 223DEG 9KT 3605 10531
HAIL...1.00IN
WIND...60MPH
$$
151 follow-up statement
047
WWUS55 KABQ 302134
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
334 PM MDT Sun May 30 2021
NMC033-302143-
/O.CAN.KABQ.SV.W.0160.000000T0000Z-210530T2215Z/
Mora-
334 PM MDT Sun May 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
northeastern New Mexico.
LAT...LON 3607 10503 3591 10531 3604 10548 3626 10529
3626 10525 3625 10524
TIME...MOT...LOC 2131Z 223DEG 9KT 3609 10526
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:04 PM MDT, 7 minutes earlier.
Area forecast discussion, May 30, 3:04 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 304 PM MDT Sun May 30 2021 .SYNOPSIS... Strong to severe thunderstorms are possible across portions of eastern New Mexico today. Locally heavy rainfall, damaging wind, and large hail are the primary threats. Another round of afternoon showers and thunderstorms will be possible over Memorial Day for much of northern and central New Mexico. Temperatures will be cooler than normal for most of the forecast area with isolated showers and thunderstorms possible each afternoon this week. Temperatures will trend warmer towards the weekend, bringing most locales near to slightly below normal. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... Low level moisture made a run farther west as well as up the Rio Grande Valley last night and this morning. While some of this has finally started to mix out this afternoon, enough has survived to pop a few cells over and near the Valley as well as over Rio Arriba County. Some of this activity should be dry with gusty erratic winds. Elsewhere, the threat for strong to severe storms east of the central mountain chain continues for the rest of the afternoon. Locally heavy rain remains a threat, although cells have not been as prolonged in one place has the one this morning north of Tucumcari to Logan. Considered whether or not the current Flash Flood Watch needed to be expanded but models indicating mixed messages. The NAM12 is indicating a west to east oriented swath of precipitation over portions of east central NM late this evening but the HRRR is shunting the majority of the heavy precipitation into TX around 00Z. Therefore will let the current Watch ride. On Memorial Day, northwest flow is forecast over north central and northeast NM as low level moisture continues to leak westward, therefore the focus for heavy rain may be more over the northern mountains and northeast Memorial Day, where locally heavy rainfall has been inserted in the weather grids. The severe threat is forecast to be more limited Memorial Day to southeast NM, at least at this time per the SPC Day 2 Outlook. Otherwise, low clouds and fog will return to the east tonight and where high temperatures Memorial Day will be much cooler than normal. LONG TERM...(TUESDAY THROUGH SUNDAY)... Upper level low pressure in the Baja will continue to spin in place on Tuesday as a disturbance digs into northern NM. Shower and thunderstorm chances will be favored across the eastern slopes of the central mts before pushing off into the eastern plains in the afternoon. With steep 700-500 mb lapse rates of around 8 deg/km and CAPE values between 800 to 1200 J/kg, a few storms may become strong with isolated hail and damaging wind. Wednesday offers a similar setup as the upper low maintains its anchor in the Baja while the trough in the Midwest continues to swing its axis to the east. Another round of afternoon showers and thunderstorms will be on tap for the central mts and eastward as the west remains mostly dry. The exception might be across portions of southwest NM, where some residual moisture may help to support some limited convection, though accumulations of more than a few hundredths of an inch look unlikely. By Wednesday night, an area of high pressure forms near the Great Basin, forcing the western portion of the CONUS into a Rex block. This will allow for moisture to continue to be pulled in from the Gulf and for the daily rounds of showers and thunderstorms to persist through the end of the week. While coverage across areas west of the central mt chain looks more favorable, it is not very well resolved by models at this stage in the game. The Rex block degrades on Saturday, shifting the pattern into a less favorable moisture regime for the Land of Enchantment. Models diverge at this point, with the GFS displaying the cutoff low wandering through the Baja while the ECMWF develops a ridge across the Desert Southwest and the CMC brings an amplified low in off the coast of CA. Evolution of these upper level features will dictate the possibility of continued precipitation coverage towards the end of the long term. Otherwise, temperatures will trend below average through next week for most locales, the exception being the west which will be near to above average. 12 && .FIRE WEATHER... Low level moisture has leaked into the Rio Grande Valley and Northwest Mountains last night and this morning, allowing for some mostly dry showers and storms with erratic winds between the Rio Grande Valley and Continental Divide through this evening. Moisture will continue to seep westward tonight and Memorial Day where chances will increase for wetting rain with any convection. From the central mountain chain eastward, wetting showers and storms will continue though Memorial Day. Some of the storms will be strong to severe during the afternoons and evenings and some may contain locally heavy rain, which could lead to flooding. Flooding is a concern for any burn scars along the east slopes of the Sangre de Cristo mountains for the rest of this afternoon and evening. Overall, humidities will trend up and temperatures down on Memorial Day. Areas of poor ventilation are forecast from the central mountain chain eastward Memorial Day and Tuesday while rates over the west will be mostly good to excellent. An upper ridge may begin to dominate the state by the middle of the week, but enough moisture will linger for daily rounds of showers and storms, focused over the mountains and east. However, chances for wetting rain gradually diminish from day to day. High temperatures will trend warmer again and humidities lower. && .AVIATION... 18Z TAF CYCLE Low level moisture is continuing to make a run westward of the central mt chain, which will result in potential for drier convection with wind gusts to around 45kt over portions of nw and west central NM as well as the RGV. From the central mt chain ewd, lcl MVFR cigs persist with occasional terrain obscurations at 18Z. These cigs will slowly improve but with showers and tstms rapidly developing. Some of the convection will be severe with large hail and wind gusts to 50kt. Widespread MVFR to IFR cigs/vbys in br and precipitation to develop aft 05Z from the central mt chain to the TX border. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 53 80 49 83 / 10 30 20 10 Dulce........................... 44 68 38 76 / 10 60 30 30 Cuba............................ 49 71 42 77 / 10 50 30 30 Gallup.......................... 43 79 39 82 / 5 30 20 20 El Morro........................ 42 74 39 77 / 5 40 30 30 Grants.......................... 45 75 40 79 / 10 40 30 30 Quemado......................... 46 76 43 78 / 5 30 20 40 Magdalena....................... 53 75 48 76 / 10 40 30 50 Datil........................... 48 74 44 76 / 5 30 20 50 Reserve......................... 47 79 43 84 / 5 30 10 40 Glenwood........................ 53 83 51 88 / 0 10 5 30 Chama........................... 40 59 34 68 / 30 80 60 50 Los Alamos...................... 50 67 44 71 / 40 80 50 50 Pecos........................... 46 61 42 68 / 60 70 60 50 Cerro/Questa.................... 43 59 38 65 / 50 80 70 60 Red River....................... 37 50 34 59 / 60 90 70 70 Angel Fire...................... 39 55 35 62 / 70 90 80 70 Taos............................ 44 63 38 71 / 40 80 60 60 Mora............................ 42 56 39 66 / 70 80 70 70 Espanola........................ 50 71 45 76 / 30 80 60 40 Santa Fe........................ 50 67 44 71 / 40 70 50 50 Santa Fe Airport................ 51 70 44 75 / 30 60 50 40 Albuquerque Foothills........... 57 76 52 78 / 20 50 40 30 Albuquerque Heights............. 59 77 53 81 / 20 40 40 30 Albuquerque Valley.............. 58 80 53 83 / 20 40 40 30 Albuquerque West Mesa........... 58 78 52 81 / 20 40 40 30 Belen........................... 56 82 51 83 / 10 30 40 40 Bernalillo...................... 56 78 50 83 / 20 40 40 30 Bosque Farms.................... 57 80 51 82 / 20 40 40 30 Corrales........................ 58 78 51 84 / 20 40 40 30 Los Lunas....................... 56 81 50 82 / 10 40 40 40 Placitas........................ 55 76 49 78 / 20 50 40 30 Rio Rancho...................... 57 77 50 81 / 20 40 40 30 Socorro......................... 57 83 53 85 / 10 30 20 50 Sandia Park/Cedar Crest......... 49 70 46 74 / 30 60 40 30 Tijeras......................... 52 74 47 77 / 20 50 40 30 Edgewood........................ 48 69 44 76 / 30 60 50 40 Moriarty/Estancia............... 48 69 43 78 / 30 60 50 40 Clines Corners.................. 48 63 44 70 / 50 60 50 40 Mountainair..................... 50 73 45 76 / 20 50 40 40 Gran Quivira.................... 51 74 45 76 / 20 40 30 40 Carrizozo....................... 54 79 51 81 / 20 20 20 50 Ruidoso......................... 51 70 47 73 / 30 40 30 50 Capulin......................... 45 54 42 64 / 90 70 60 60 Raton........................... 47 59 44 68 / 80 70 60 70 Springer........................ 48 61 45 67 / 80 70 70 60 Las Vegas....................... 45 58 41 67 / 70 70 70 60 Clayton......................... 51 58 47 67 / 90 60 40 40 Roy............................. 49 60 46 65 / 80 70 50 50 Conchas......................... 54 66 51 72 / 80 60 50 40 Santa Rosa...................... 53 67 50 70 / 70 70 50 30 Tucumcari....................... 55 68 51 72 / 80 60 40 30 Clovis.......................... 54 67 51 71 / 80 60 50 20 Portales........................ 55 70 53 73 / 80 60 50 20 Fort Sumner..................... 55 71 53 75 / 70 70 50 30 Roswell......................... 60 78 58 78 / 60 50 40 40 Picacho......................... 55 69 52 73 / 50 40 40 40 Elk............................. 53 72 50 73 / 40 30 30 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for the following zones... NMZ214-215. && 12
Hazardous weather outlook, May 30, 4:20 AM MDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 420 AM MDT Sun May 30 2021 NMZ201>241-311100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 420 AM MDT Sun May 30 2021 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the eastern half of New Mexico today. Some storms will be strong to severe with heavy downpours, large hail, and damaging winds. Locally heavy rainfall could lead to flash flooding over recent wildfire burn scars, especially in the Sangre de Cristo mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms are expected again on Memorial Day with storms expanding into more of central to northwestern New Mexico. Again, some storms will be capable of heavy downpours, large hail, and damaging winds. Thunderstorms will redevelop each day thereafter, generally favoring the eastern half of the state with a few strong to severe storms possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report their observations of any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Local storm report, May 30, 2:35 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL TINNIE 33.37N 105.23W
05/30/2021 E1.75 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102338
CASpecial weather statement, May 30, 2:36 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 236 PM MDT Sun May 30 2021 NMZ228-229-231-232-302100- Eastern San Miguel County-Far Northeast Highlands-Harding County-Northeast Highlands- 236 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL...WEST CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES UNTIL 300 PM MDT... At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles north of Conchas Dam, or 21 miles southwest of Mosquero, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bell Ranch. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for northeastern New Mexico. LAT...LON 3546 10411 3556 10462 3592 10446 3571 10384 TIME...MOT...LOC 2036Z 228DEG 18KT 3559 10425 15
Local storm report, May 30, 2:38 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 1 NW OCATE 36.18N 105.06W
05/30/2021 M1.00 INCH MORA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102339
CASpecial weather statement, May 30, 2:47 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Albuquerque NM 247 PM MDT Sun May 30 2021 NMZ222-223-302115- Central Highlands-Estancia Valley- 247 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 315 PM MDT... At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Willard, or 15 miles southeast of Estancia, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of central Torrance County. This includes Highway 60 between Mile Markers 222 and 245. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3447 10594 3464 10600 3477 10562 3450 10554 TIME...MOT...LOC 2046Z 256DEG 19KT 3458 10589 33
Special weather statement, May 30, 2:51 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 251 PM MDT Sun May 30 2021 NMZ207-219-302130- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 251 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA AND BERNALILLO COUNTIES UNTIL 330 PM MDT... At 251 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles west of Belen, moving northeast at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Valencia, Los Lunas, Belen, Bosque Farms, Peralta, Rio Communities North, Isleta Pueblo, El Cerro Mission, Tome and Los Chaves. This includes Interstate 25 between Mile Markers 193 and 212. && LAT...LON 3459 10703 3474 10714 3502 10676 3473 10654 TIME...MOT...LOC 2051Z 240DEG 19KT 3471 10701 33
Special weather statement, May 30, 3:07 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 307 PM MDT Sun May 30 2021 NMZ214-215-228-302130- Far Northeast Highlands-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 307 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 330 PM MDT... At 307 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Ocate to near Holman. These storms were nearly stationary. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Mora, Cleveland, Ocate, Coyote Creek State Park, Morphy Lake State Park, Chacon, Holman, Ojo Feliz, El Turquillo and Luceros. This includes Interstate 25 between Mile Markers 401 and 403. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for north central and northeastern New Mexico. LAT...LON 3648 10492 3612 10543 3590 10543 3621 10462 TIME...MOT...LOC 2107Z 211DEG 3KT 3623 10499 3604 10533 15
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:43 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| May 29, 6:47 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 29, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| May 29, 7:27 PM MDT | Tornado Warning | ABQ | Union | 24 min |
| May 29, 7:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| May 29, 7:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 8:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 15 min |
| May 29, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 25 min |
| May 29, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 62 min |
| May 29, 8:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 108 min |
| May 29, 9:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 29, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
| May 29, 10:13 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 10:20 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| May 29, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| May 29, 11:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| May 29, 11:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 49 min |
| May 30, 12:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 20 min |
| May 30, 3:29 AM MDT | Flash Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 19 hr |
| May 30, 5:49 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:19 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:52 AM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| May 30, 7:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 30, 7:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:16 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| May 30, 8:50 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:59 AM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| May 30, 10:24 AM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 11:00 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 30, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 30, 11:52 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 30, 12:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 12:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| May 30, 12:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| May 30, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 30, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 59 min |
| May 30, 12:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 30, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:15 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| May 30, 1:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 30, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 30, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 16 min |
| May 30, 1:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| May 30, 1:32 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 58 min |
| May 30, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 1:40 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| May 30, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 30, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| May 30, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 30, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 64 min |
| May 30, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 30, 2:17 PM MDT | Tornado Warning | ABQ | Lincoln | 43 min |
| May 30, 2:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 30, 2:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 30, 2:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 30, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 21 min |
| May 30, 2:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 30, 2:51 PM MDT | Special Weather Statement | ABQ | Valencia | 39 min |
| May 30, 3:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 37 min |
| May 30, 3:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 52 min |
| May 30, 3:31 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| May 30, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 27 min |
| May 30, 3:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| May 30, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 40 min |
| May 30, 4:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| May 30, 4:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 30, 4:41 PM MDT | Tornado Warning | ABQ | Chaves | 34 min |
| May 30, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 5:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| May 30, 5:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 30, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| May 30, 5:15 PM MDT | Tornado Warning | ABQ | Chaves | 29 min |
| May 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| May 30, 5:28 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.